# SDR SWAA2024071698887

- Difficulty date: June 6, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED BS 867 BTW STR 2R TO SR 3R AT PASSENGER CABIN 2024-357506<[01] REPLACED BRACKET LOCATED BS 867 BTW STR 2R TO SR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 146A7901 REV -: AND MEASURE OF CRACK IS: L: 0.500 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-197-30 S/N: A21043208 DUE DATE: 04-DEC-24.;[02] REPLACED BRACKET LOCATED BS 867 BTW STR 2R TO SR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 146A7901 REV -: AND MEASURE OF CRACK IS: L: 0.500 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-197-30 S/N: A21043208 DUE DATE: 04-DEC-24 TASK COMPLETED
